# SDR USAA2011021490705

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 31,683 hours, 11,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1035 - CLT - EEL - LOW LEVEL EMERGENCY LIGHT COVER MISSING SEAT 8D.  MAINTENANCE REPLACED MISSING LENS COVER AT ROW 8D.
